# SDR SIMA20180323003

- Difficulty date: March 23, 2018
- Submitted: March 23, 2018
- Operation: Air carrier
- Aircraft: N818AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145561
- Aircraft time: 34,685 hours, 31,318 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT EMERGENCY EXIT ROW 11 A, B, & C CENTER AISLE INOPERATIVE.  CONNECTED THE AFT OVERHEAD EMERGENCY EXIT SIGN.   OPS CHECKED GOOD.
